# SDR ASOA20161004035

- Difficulty date: October 4, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FRAME BS 364 CORRODED BETWEEN STRINGERS 26L AND 26R.  REPAIRED  IAW EA 20-2016-324 AND ECTC EA 20-2016-324. THIS IS CLASSIFIED AS A MAJOR REPAIR.
